RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 81, Issue 6  


Congratulations to Evgenii Mikhailovich Chirka
On comparing systems of random variables with the Rademacher sequence
S. V. Astashkin
5
Approximation by sums of shifts of a single function on the circle
P. A. Borodin
23
Entropy numbers of embedding operators of function spaces on sets with tree-like structure
A. A. Vasil'eva
38
Extension of transitive actions of Lie groups
V. V. Gorbatsevich
86
First-order properties of bounded quantifier depth of very sparse random graphs
M. E. Zhukovskii, L. B. Ostrovskii
100
The spectral method and the central limit theorem for general Markov chains
S. V. Nagaev
114
The first boundary-value problem for a fractional diffusion-wave equation in a non-cylindrical domain
A. V. Pskhu
158
High-frequency asymptotics of solutions of ODE in a Banach space
L. I. Sazonov
180
On an inductive approach to the standard conjecture for a fibred complex variety with strong semistable degeneracies
S. G. Tankeev
199
Gradient blow-up in generalized Burgers and Boussinesq equations
E. V. Yushkov, M. O. Korpusov
232
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019